Vol. 16, No. 2 (April, 1964)
Potential operator of a recurrent strong Feller process in the strict sense and boundary value problem
On Pontrjagin classes modulo
Differential forms of the first and second kind on modular algebraic varieties
On the sample paths of the symmetric stable processes in spaces
Some aspects of real-analytic manifolds and differentiable manifolds
4-connected differentiable 11-manifolds with certain homotopy types
Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif
W. L. Baily, Jr.
A correction to "On the molduli of Abelian varieties with multiplications"
back to the Online Index
Copyright © the Mathematical Society of Japan. All rights reserved.